# SDR ASMF201506008

- Difficulty date: May 6, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N861AM
- Make and model: Boeing 737-83N
- Aircraft serial: 30706
- Aircraft time: 41,262 hours, 20,237 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING TRANSIT CHECK, AFTER CLOSE THE DOORS, THE RT WING BODY OVERHEATS LIGHT TURNED ON, SO THE FLIGHT CREW ACCOMPLISHED THE QRH 2.23 PROCEDURE, NO CONFIRMING FAILURE & CONTINUING TO DESTINATION.  AFTER ACFT RETURNED TO PLATFORM DUE TO DURING TAXING, THE ANTI-ICE LIGHT TURNED ON.  PERFORMED OVERHEAT DETECTION CONTROL UNIT TEST IAW AMM 26-18-00 PAGE 503 SUB TASK 26-18-00-710-005 & IT WAS NO FOUND FAILURE, TESTED CORRECT.
